# SDR C2XA98IA279

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12033270001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WING LOWER SKIN WAS FOUND TO BE CRACKED AT THE AFT OUTBOARD CORNER OF PANEL 522EB.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EMB-120 SRM 57-20-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
